# SDR CALA2025103010747

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 55,843 hours, 20,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 111A72021
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR DAMAGE AT LOWER SUPPORT BEAM LOWER CHORD AT RBL 40.875.  REMOVED PREVIOUS REPAIR SRM 51-40-02 MATERIAL IN 7075 T6 .125 THICK PO # 3919569330 AS PER SRM 57-10-13-2R-3 TABLE 201 ITEM 1.  SRM 57-10-13-2R-3 TABLE 201 ITEM 1.   FABBRICATED REPAIR  STRAP ITEM 1 IAW SRM 57-10-13-2R-3.  REPAIR INSTRUCTIONS 4 I (1).  ACCOMPLISHED NDT HFEC OF INCREASED CUTOUT AREA IAW NDTM, PART 6 51-00-00 PROCEDURE 23. NO DEFECTS FOUND.   ACCOMPLISHED FLAP PEEN IAW REPAIR INTRUCTIONS 4 H (1,2,3) AND SOPM 20-10-03.  INSTALLED FILLER & STRIKER PLATE ON TO STRAP IAW SRM 57-10-13.  INSTALLED DOUBLE FLUSHED RIVET AT INDICATED LOCATION ON LOWER CHORD IAW SRM 57-10-13 REPAIRED IAW SRM 57-10-13-2R-3.
